# SDR P5CA9700284

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP RUB STRIP GOUGED.  BLENDED OUT GOUGE AND FILLED I/A/W SRM 51-41-01.
